# SDR SWIA190025123

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 24,285 hours, 32,663 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CREW LOST LEFT PANEL BACKLIGHTING, RIGHT ENGINE TORQUE AND T6 GAUGES ALONG WITH EMERGENCY BUSS OFF LIGHT AND LANDING GEAR FAILED TO EXTEND NORMALLY.  CREW EXTENDED GEAR USING MANUAL EXTENSION METHOD.  DECLARED EMERGENCY LANDING.  (FLT 6694)   REPLACED CIRCUIT BREAKER 0470 IN LEFT RELAY BOX.
